# SDR SWAA2016050951598

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,958 hours, 55,706 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602311A
- Part serial: PA774
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT DELAMINATED ON OTBD UPPER WEDGE SECTION.  R & R NR 2 SLAT IAW AMM.
